# SDR SWAA041176

- Difficulty date: April 26, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- Aircraft time: 61,001 hours, 59,690 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6562125
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND KEEL BEAM CHORD AT BS 727 TO BS 727 + 15, RBL 8 TO LBL 8, CORRODED.  REPAIRED KEEL BEAM CHORD PER ER.
